# SDR UIEA2023071000745

- Difficulty date: July 5, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N445MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33515
- Aircraft time: 84,103 hours, 14,127 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 69B14267411
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON THE SHEAR TIE AT STA 1000 RBL 33.99 SB 747 53A2904( 1. REMOVED DAMAGE PART IAW SRM 51.40.02.0G.0 REV 97. ACCOMPLISHED EI T2023A53M-1550 REV 0, SB 747-53A2924 FIG 21, 22 REV0 AND EI ATTACHED TO W/O 8402500 (319) AND IAW EO 4453C024 PART 8 REV 3. 3. JOB COMPLETED AND COND CHK NORMAL AND ACCOMPLISHED EI T2023A53M-1550 REV 1. )
